Publicacions matemàtiques

Publicacions matemàtiques 12 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
46 p, 303.2 KB Hausdorff dimension, projections, and the Fourier transform / Mattila, Pertti
This is a survey on transformation of fractal type sets and measures under orthogonal projections and more general mappings.
2004 - 10.5565/PUBLMAT_48104_01
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 3-48  
2.
20 p, 187.8 KB The linear invariants (dn ) and (Ω) for spaces of germs of holomorphic functions on compact subsets of Cn / Bui, Dac Tac ; Le, Mau Hai ; Nguyen, Quang Dieu
For a compact subset K of Cn, we give necessary and sufficient conditions for [H(K)]0 to have the property (DN), and similarly for the property (Ω). We also show that H(D) is isomorphic to H(∆ n), where ∆n is the unit polydisc in Cn and D is any bounded Reinhardt domain in Cn. [...]
2004 - 10.5565/PUBLMAT_48104_02
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 49-68  
3.
34 p, 261.5 KB Trace de Cauchy pour certaines fonctions localement intégrables sur un ouvert borné de C / Harlouchet, Iban
Let Ω be a bounded open subset of C, and let f be a distribution on Ω such that ∂f is a Radon measure of finite total mass. By means of the Cauchy transform, we introduce the "Cauchy trace" of f, which takes values in the set of analytic functionals on the boundary ∂Ω of Ω. [...]
2004 - 10.5565/PUBLMAT_48104_03
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 69-102  
4.
4 p, 82.4 KB Involving symmetries of Riemann surfaces to a study of the mapping class group / Gromadzki, Grzegorz ; Stukow, Michal
A pair of symmetries (σ, τ ) of a Riemann surface X is said to be perfect if their product belongs to the derived subgroup of the group Aut+(X) of orientation preserving automorphisms. We show that given g 6= 2, 3, 5, 7 there exists a Riemann surface X of genus g admitting a perfect pair of symmetries of certain topological type. [...]
2004 - 10.5565/PUBLMAT_48104_04
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 103-106  
5.
20 p, 183.8 KB Sur l'intersection des courants laminaires / Dujardin, Romain
We try to find a geometric interpretation of the wedge product of positive closed laminar currents in C2. We say such a wedge product is geometric if it is given by intersecting the disks filling up the currents. [...]
2004 - 10.5565/PUBLMAT_48104_05
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 107-125  
6.
12 p, 139.3 KB Counting fixed points of a finitely generated subgroup of Aff[C] / Loray, F. ; Van der Put, M. ; Recher, F.
Given a finitely generated subgroup G of the group of affine transformations acting on the complex line C, we are interested in the quotient Fix(G)/G. The purpose of this note is to establish when this quotient is finite and in this case its cardinality. [...]
2004 - 10.5565/PUBLMAT_48104_06
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 127-137  
7.
20 p, 182.7 KB Weighted lp estimates for the ∂-equation on convex domains of finite type / Ahn, Heungju
We prove non-isotropic Lp (1 ≤ p ≤ ∞) estimates with weights for solutions of the Cauchy-Riemann equation on bounded convex domains of finite type in C n using the integral kernel method. We also give an example which guarantees the optimum of the estimates.
2004 - 10.5565/PUBLMAT_48104_07
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 139-157  
8.
28 p, 241.9 KB On Lp estimates for square roots of second order elliptic operators on Rn / Auscher, Pascal
We prove that the square root of a uniformly complex elliptic operator L = − div(A∇) with bounded measurable coefficients in Rn satisfies the estimate kL 1/2fkp . k∇fkp for sup(1, 2n n+4 − ε) < p < 2n n−2 + ε, which is new for n ≥ 5 and p < 2 or for n ≥ 3 and p > 2n n−2. [...]
2004 - 10.5565/PUBLMAT_48104_08
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 159-186  
9.
40 p, 280.7 KB Hausdorff dimension of uniformly non flat sets with topology / David, Guy
Let d be an integer, and let E be a nonempty closed subset of Rn. Assume that E is locally uniformly non flat, in the sense that for x ∈ E and r > 0 small, E∩B(x, r) never stays ε0r-close to an affine d-plane. [...]
2004 - 10.5565/PUBLMAT_48104_09
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 187-225  
10.
14 p, 142.3 KB On commuting polynomial automorphisms of C2 / Bisi, Cinzia
We characterize the commuting polynomial automorphisms of C2, using their meromorphic extension to P2 and looking at their dynamics on the line at infinity.
2004 - 10.5565/PUBLMAT_48104_10
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 227-239  
11.
10 p, 111.8 KB Smooth potentials with prescribed boundary behaviour / Gardiner, Stephen J. ; Gustafsson, Anders
This paper examines when it is possible to find a smooth potential on a C1 domain D with prescribed normal derivatives at the boundary. It is shown that this is always possible when D is a Liapunov-Dini domain, and this restriction on D is essential. [...]
2004
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 241-249  
12.
1 p, 23.6 KB Sumari
2004
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 250-250  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.